By Topic

Noniterative {cal H}_{\infty } -Based Model Order Reduction of LTI Systems Using LMIs

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Nobakhti, A. ; Control Syst. Center, Univ. of Manchester, Manchester ; Hong Wang

This brief addresses the model order reduction problem for linear time invariant (LTI) systems. The problem is to minimize the H infin norm of the error between the original system and the reduced system, which is known to be a nonconvex optimization problem. Based on this, the brief proposes a convex suboptimal solution which is expressed in terms of linear matrix inequalities (LMIs). The performance of the proposed method is assessed through application to several large order systems and compared with the well-known Hankel Norm model order reduction method.

Published in:

Control Systems Technology, IEEE Transactions on  (Volume:17 ,  Issue: 2 )